Double issue of the international journal Quantum Topology is dedicated to QGM

A double issue of the journal Quantum Topology (volume 3, nr. 3/4 (2012)) is dedicated exclusively to the research of Centre for Quantum Geometry of Moduli Space leader Jørgen Ellegaard Andersen. Some articles are written with other QGM researchers. Quantum Topology is the top publication within the research field of QGM and has not previoulsy published several articles by the same author in the same issue.

Read more here